• Home
  • NUROFEN CAPLETS 200MG 12CAP

NUROFEN CAPLETS 200MG 12CAP

Targeted pain relief.
Suitable for: Adults and children 12 years and over.
Active Ingredients: Ibuprofen

FOR RAPID RELIEF FROM:

Migraine-headache
Backache
Cold and flu symptoms
Dental pain
Neuralgia
Period pain
Muscular pain
Rheumatic pain
Feverishness

Suitable for Adults and children 12 years and over.
Age Restriction: You must be at least 16 years old to purchase this product.

How to use: Please read the enclosed leaflet carefully before use.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.

Children and adolescents between 12 and 18 years:
If the product is required for more than 3 days, or if the symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Hazards and Cautions: DO NOT TAKE IF you have (or have had two or more episodes of) a stomach ulcer, perforation, or bleeding
are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
are taking other NSAID pain killers or aspirin with a daily dose above 75mg
are in the last 3 months of pregnancy

SPEAK TO YOUR DOCTOR/PHARMACIST BEFORE TAKING IF you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems or are dehydrated
are a smoker
are pregnant

Warning: Do not take more medicine than the label tells you to.

Keep all medicines out of the reach and sight of children.

Storage: Store below 25°C
Store in the original pack
Precautions: This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffering from allergies.
Active ingredients
Ibuprofen

Ingredients: Active ingredients: Each caplet contains: Ibuprofen 200mg and about 12.7mg of sodium.